| Catalog Number |
102452500 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Complainant reported he had one partial knee surgery and a second one that was an emergency revision of the first surgery.Complainant stated one of the knee reconstructions failed while he was climbing stairs.Complainant stated the polyurethane came out of place.Complainant stated he has a partial knee replacement conducted to save the knee replacement.When the knee replacement failed a second time, his doctor recommended he obtain a second opinion or obtain another second full knee replacement.Complainant stated he obtained a second opinion and was informed that the second doctor would not perform a knee replacement surgery after another doctor had previously conducted surgery the first time.Second doctor informed the complainant he would perform the full knee replacement surgery with the assistance by first doctor.The complainant stated one of the knee reconstructions failed in 2020.The patient is status-post-right partial knee replacement revision performed on 2019 and a right partial knee replacement performed on 2018.Doi- unknown.Dor- unknown.Affected side- right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).E3: the initial reporter has been removed for confidentiality/privacy.The initial reporter is the patient.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received, will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed, for the finished device lot#: h54815, product code: 102452500.And no [non conformances /manufacturing irregularities] were identified.